# SDR 2007UALA01593

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 42,220 hours, 30,733 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DETECT 2ND BOTTLE ARMED LIGHT INOPERATIVE.  REPLACED FIRE BOTTLE AND SQUIB- ALL TESTED NORMALLY.
